# SDR DALA2017010500074

- Difficulty date: January 4, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 74,774 hours, 56,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, EXFOLIATION CORROSION BTW EXTERNAL DOUBLER AND FUSELAGE SKIN AT AFT LAVATORY SERVICE PANEL. DAMAGES WERE REPAIRED PER ETI-88-16-490 REVISION ORIGINAL AND ER/A 497050-14 REVISION A.
